Volume 30, Number 3, 2016

International Conference on Recent Advances in Pure and Applied Mathematics 2015, ICRAPAM 2015

Editors: Ljubiša D.R. Kočinac, Ekrem Savaş



1. Random Compact Operators , 515-523

Reza Saadati

PDFDOI 10.2298/FIL1603515S

2. New Types of Continuity in 2-Normed Spaces, 525-532

Hüseyin Çakallı, Sibel Ersan

PDFDOI 10.2298/FIL1603525C

3. On Statistical Convergence of Double Sequences of Closed Sets, 533-539

Yurdal Sever, Özer Talo

PDFDOI 10.2298/FIL1603533S

4. Topological Groups of Bounded Homomorphisms on a Topological Group, 541-546

Ljubiša D.R. Kočinac , Omid Zabeti

PDFDOI 10.2298/FIL1603541K

5. Fuzzy Relational Model and Genetic Algorithms for Early Detection and Diagnosis of Breast Cancer in Saudi Arabia , 547-556

Fairouz Tchier, Abir Alharbi

PDFDOI 10.2298/FIL1603547T

6. Ideal Convergent Function Sequences in Random 2-Normed Spaces , 557-567

Ekrem Savaş, Mehmet Gürdal

PDFDOI 10.2298/FIL1603557S

7. Convergence and Data Dependence Results of an Iteration Process in a Hyperbolic Space , 569-582

Aynur Şahin, Metin Başarır

PDFDOI 10.2298/FIL1603569S

8. Some Symmetry Identities for the Unifi�ed Apostol-Type Polynomials and Multiple Power Sums , 583-592

Veli Kurt

PDFDOI 10.2298/FIL1603583K

9. Suborbital Graphs for a Special Subgroup of the SL(3, Z) , 593-602

Murat Beşenk

PDFDOI 10.2298/FIL1603593B

10. On Variations of Quasi-Cauchy Sequences in Cone Metric Spaces , 603-610

Hüseyin Çakallı

PDFDOI 10.2298/FIL1603603C

11. A New Graph over Semi-Direct Products of Groups , 611-619

Sercan Topkaya, A. Sinan Cevik

PDFDOI 10.2298/FIL1603611T

12. Weighted Lacunary Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces , 621-629

Şükran Konca

PDFDOI 10.2298/FIL1603621K

13. On Double Sequence Spaces Defi�ned by an Orlicz Function on a Seminormed Space , 631-638

Ekrem Savaş, Rahmet Savaş Eren

PDFDOI 10.2298/FIL1603631S

14. Some Approximation Results on Bleimann-Butzer-Hahn Operators Defi�ned by (p, q)-Integers , 639-648

Mohammad Mursaleen, Md Nasiruzzaman, Asif Khan, Khursheed Jamal Ansari

PDFDOI 10.2298/FIL1603639M

15. An Optimal Control Problem with Final Observation for Systems Governed by Nonlinear Schrodinger Equation , 649-665

Nigar Yildirim Aksoy, Eray Aksoy, Yusuf Kocak

PDFDOI 10.2298/FIL1603649Y

16. Δm-Deferred Statistical Convergence of Order α, 667-673

Fatih Temizsu, Mikail Et, Muhammed Çınar

PDFDOI 10.2298/FIL1603667T

17. Characterizations of H-J Matrices, 675-679

Fatma Aydin Akgun, Billy E. Rhoades

PDFDOI 10.2298/FIL1603675A

18. Optimal Testing of Statistical Hypotheses and Multiple Familywise Error Rates , 681-688

Farshin Hormozinejad

PDFDOI 10.2298/FIL1603681H

19. On Strongly Almost Lacunary Statistical A-Convergence Defined by a Musielak-Orlicz Function , 689-697

Ekrem Savaş, Stuti Borgohain

PDFDOI 10.2298/FIL1603689S

20. A Collocation Finite Element Solution for Stefan Problems with Periodic Boundary Conditions , 699-709

Hatice Karabenli, Yusuf Uçar, E. Nesligül Aksan

PDFDOI 10.2298/FIL1603699K

21. Stochastic Optimal Control Problem of Constrained Switching System with Delay , 711-720

Charkaz Aghayeva

PDFDOI 10.2298/FIL1603711A

22. Riemannian Manifolds Satisfying Certain Conditions on Pseudo-Projective Curvature Tensor , 721-731

Sinem Güler, Sezgin Altay Demirbağ

PDFDOI 10.2298/FIL1603721G

23. How Effects Efficiency on the Word Problem for Monoids? , 733-740

Esma Kangal

PDFDOI 10.2298/FIL1603733K

24. Soft Idealization of a Decomposition Theorem, 741-751

Yunus Yumak, Aynur Keskin Kaymakcı

PDFDOI 10.2298/FIL1603741Y

25. Generalized Weighted Statistical Convergence of Double Sequences and Applications , 753-762

Muhammed Cinar, Mikail Et

PDFDOI 10.2298/FIL1603753C

26. A Few Remarks on Bounded Operators on Topological Vector Spaces , 763-772

Omid Zabeti, Ljubiša D.R. Kočinac

PDFDOI 10.2298/FIL1603763Z

27. On the Spaces of Nörlund Almost Null and Nörlund Almost Convergent Sequences , 773-783

Orhan Tuğ, Feyzi Başar

PDFDOI 10.2298/FIL1603773T

28. Constant Curvature Ratios in $L^6$, 785-789

Esen İyigün

PDFDOI 10.2298/FIL1603785I

29. A Study on Motion of a Robot End-Effector Using the Curvature Theory of Dual Unit Hyperbolic Spherical Curves , 791-802

Burak Sahiner, Mustafa Kazaz, Hasan Huseyin Ugurlu

PDFDOI 10.2298/FIL1603791S

30. Refinements of Jensen's Inequality for Convex Functions on the Co-Ordinates in a Rectangle from the Plane , 803-814

M. Adil Khan, T. Ali, A. Kılıçman, Q. Din

PDFDOI 10.2298/FIL1603803A

31. Infi�nite Matrices and Some Matrix Transformations, 815-822

Rahmet Savaş Eren

PDFDOI 10.2298/FIL1603815S

32. Some Remarks on Topologized Groups, 823-830

Ljubiša D.R. Kočinac

PDFDOI 10.2298/FIL1603823K

33. Revised Concavity Method and Application to Klein-Gordon Equation, 831-839

M. Dimova, N. Kolkovska, N. Kutev

PDFDOI 10.2298/FIL1603831D

34. Stability Analysis of Neutral Linear Fractional System with Distributed Delays, 841-851

Magdalena Veselinova, Hristo Kiskinov, Andrey Zahariev

PDFDOI 10.2298/FIL1603841V

35. The Exponential Cubic B-Spline Collocation Method for the Kuramoto-Sivashinsky Equation, 853-861

Ozlem Ersoy, Idiris Dag

PDFDOI 10.2298/FIL1603853E

36. Path-Set Induced Closure Operators on Graphs , 863-871

Josef Šlapal

PDFDOI 10.2298/FIL1603863S

37. On Statistical Summability (N,P) of Sequences of Fuzzy Numbers, 873-884

Özer Talo, Canan Bal

PDFDOI 10.2298/FIL1603873T

38. Positivity of a Differential Operator with Nonlocal Conditions, 885-904

Allaberen Ashyralyev, Nese Nalbant

PDFDOI 10.2298/FIL1603885A